# SDR HNAA2021072700346

- Difficulty date: July 14, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869218 - L/H OTBD #3 FLOOR BOARD SILL IS CORRODED. ... REMOVED AND REPLACED SERVICE DOOR THRESHOLD IAW EMB 145 AMM 25-24-01.
